Boundary regularity and uniqueness for an elliptic equation with gradient constraint

Hitoshi Ishii

    Research output: Contribution to journalArticle

    22 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)317-346
    Number of pages30
    JournalCommunications in Partial Differential Equations
    Volume8
    Issue number4
    DOIs
    Publication statusPublished - 1983 Jan 1

    Fingerprint

    Boundary Regularity
    Elliptic Equations
    Uniqueness
    Gradient

    ASJC Scopus subject areas

    • Analysis
    • Applied Mathematics

    Cite this

    Boundary regularity and uniqueness for an elliptic equation with gradient constraint. / Ishii, Hitoshi.

    In: Communications in Partial Differential Equations, Vol. 8, No. 4, 01.01.1983, p. 317-346.

    Research output: Contribution to journalArticle

    @article{9c9f4bfaa43c454fba29cbe01a7c837d,
    title = "Boundary regularity and uniqueness for an elliptic equation with gradient constraint",
    author = "Hitoshi Ishii",
    year = "1983",
    month = "1",
    day = "1",
    doi = "10.1080/03605308308820271",
    language = "English",
    volume = "8",
    pages = "317--346",
    journal = "Communications in Partial Differential Equations",
    issn = "0360-5302",
    publisher = "Taylor and Francis Ltd.",
    number = "4",

    }

    TY - JOUR

    T1 - Boundary regularity and uniqueness for an elliptic equation with gradient constraint

    AU - Ishii, Hitoshi

    PY - 1983/1/1

    Y1 - 1983/1/1

    UR - http://www.scopus.com/inward/record.url?scp=0342660482&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0342660482&partnerID=8YFLogxK

    U2 - 10.1080/03605308308820271

    DO - 10.1080/03605308308820271

    M3 - Article

    VL - 8

    SP - 317

    EP - 346

    JO - Communications in Partial Differential Equations

    JF - Communications in Partial Differential Equations

    SN - 0360-5302

    IS - 4

    ER -